# SDR R61A201705010335

- Difficulty date: April 24, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 6,532 hours, 4,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL HAS CORROSION AROUND 13 FASTENER HOLES ON INNER FLANGE. REMOVED AND REPLACED INNER FLANGE ON PANEL 192BL AND RESTORED REF SRM 51-40-00, 51-21-00, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK
